# SDR NWAA083169917

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 87,838 hours, 79,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
